MathSciNet Relay Station
MathSciNet bibliographic data
MR517696 57S20 (22D05)
Goto, Morikuni Semi-algebraic groups and the local closure of an orbit in a homogeneous space. Trans. Amer. Math. Soc. 247 (1979), 301–315.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement